MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION OH/USA MAYFIELD SPINE TABLE ADAPTOR METAL; BASE UNITS AND ADAPTERS

INTEGRA LIFESCIENCES CORPORATION OH/USA MAYFIELD SPINE TABLE ADAPTOR METAL; BASE UNITS AND ADAPTERS
Model Number A2600M
Medical Device Problem Code Mechanics Altered (2984)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
This is 2 of 2 reports linked to mfg report number 3004608878-2021-00706: a facility reported that when patient was put in pins with mayfield skull clamp and the mayfield spine table adaptor base unit (a2600m), the patient moved during the procedure as the patient¿s positioning changed.The handle¿s releasing lever is very loose, and thought to be the issue.The customer sent in both units for further inspection due to the incident.No patient injury or surgical delay has been reported.
 
Additional Manufacturer Narrative
The mayfield spine table adaptor base unit (a2600m) was returned for evaluation: device history record (dhr): the dhr was reviewed and no anomalies that could be associated with the complaint incident was observed.Failure analysis: the investigation of the returned device showed that the shock cushion was replaced due to it moving out of position and impeding the 6-inch transitional.Unit received with an older transitional than the one that was issued with the repair.The 6in transitional will not be replaced since the hospital already has a new one on hand.General maintenance and cleaning has been performed.Root cause: complaint confirmed via inspection of the unit.The shock cushion had moved out of position in the handle and was impeding the 6-inch transitional, the shock cushion was replaced.No further investigation required based on the acceptability of risk and no adverse trends identified.This will be monitored and trended going forward.

Brand Name
MAYFIELD SPINE TABLE ADAPTOR METAL
Common Device Name
BASE UNITS AND ADAPTERS
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
4900 charlemar drive
cincinnati OH
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
cincinnati OH
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key13061992
Report Number3004608878-2021-00707
Device Sequence Number3951123
Product Code FWZ
UDI-Device Identifier10381780268062
UDI-Public10381780268062
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA2600M
Device Catalogue NumberA2600M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/30/2021
Initial Report FDA Received Date12/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown